# SDR SWAA2023072572350

- Difficulty date: June 27, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 51,742 hours, 31,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED 867 AT LEVEL STR26L AT AFT CARGO COMPARTMENT 2023-409640<[01] REPLACED BRACKET LOCATED 867 AT LEVEL STR26L AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DRAWING # 149A8102 SHEET 17 REV -;[02] REPLACED BRACKET LOCATED 867 AT LEVEL STR26L AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DRAWING # 149A8102 SHEET 17 REV -
